# SDR FDEA2019040850763

- Difficulty date: April 5, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 79,933 hours, 31,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM -STA..580 LBL 45.5 HAS A CRACK IN UPPER AFT FLANGE OF STUB   BEAM FITTING. COMPLIED WITH FED-EX EA. #F-5310-T0346128 P1, FUSELAGE- MAIN FRAME- STA.580 FLOOR   BEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
